# SDR UALA2011081704367

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,011 hours, 11,011 cycles
- Engine: Pwa PW4052
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Part number: 285T04961
- Part serial: D01561
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER EICAS DISPLAY SHOW BLANK NO STATUS MSG.  BORROW PART NR 285T0496-1 SN: D01419.  INSTALLED IN M10417 POSITION IN EE COMPARTMENT FWD LEFT SIDE TUNNEL NEXT TO EICAS COMPUTERS.  TEST EICAS DISPLAY NORMAL.
